How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Dermatology
Satisfied Customers: 17339
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
Type Your Dermatology Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

Name is JordanHi I have had a problem even before I ever had

Customer Question

Name is***** have had a problem even before I ever had sex. It is that I have loss of akin color which was due to masturbation I believe when I was a freshmen in highschool. Afterwards my skin color never came back. Its on most of my penis.
JA: Thanks. Can you give me any more details about your issue?
Customer: Just my skin color is missing on most of my penis
JA: OK got it. Last thing — Dermatologists generally expect a deposit of about $18 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 7 months ago.
Category: Dermatology
Expert:  Dr. D. Love replied 7 months ago.

Hello from JustAnswer.

Is there any associated inflammation or scarring?

Could you attach a picture of the skin that has lost color?

Expert:  Dr. D. Love replied 7 months ago.

I had asked for some additional information and have not heard back.

The most common cause of loss of skin color is vitiligo, and this is unrelated to masturbation. It is possible that loss of skin color could be due to inflammation of the skin, and inflammation could be related to masturbation, although even this is not very commonly seen with masturbation.

Although the usual approach would be to see your doctor, another option would be to try an over the counter hydrocortisone cream, which can help with inflammation and vitiligo.

If I can provide any additional information, please let me know.